Published or Accepted Papers

  1. F. Gonçalves and Giuseppe Negro. Local maximizers of adjoint Fourier restriction estimates for the cone, paraboloid and sphereTo appear in Analysis & PDE.
  2. F. Gonçalves, Diogo Oliveira e Silva and João Ramos. On regularity and mass concentration phenomena for the sign uncertainty principleTo appear in The Journal of Geometric Analysis.
  3. Andrés Chirre, F. Gonçalves and David de Laat. Pair Correlation Estimates for the Zeros of the Zeta-Function via Semidefinite Programming. Adv. in Math. 361, 12 February 2020, 106926.
  4. Henry Cohn and F. Gonçalves. An Optimal Uncertainty Principle in Twelve Dimensions via Modular Forms. Inventiones Mathematicae 217 (2019), Issue 3, pp 799-831. 
  5. F. Gonçalves, Diogo Oliveira e Silva and Stefan Steinerberger. A Universality Law for Sign Correlations of Eigenfunctions of Differential Operators. To appear in Journal of Spectral Theory.
  6. F. Gonçalves. A Sharpened Strichartz Inequality For Radial Functions. Journal of Functional Analysis, Volume 276, Issue 6, 15 March 2019, Pages 1925-1947.
  7. F. Gonçalves and Friedrich Littmann. Interpolation Formulas with Derivatives in De Branges Spaces II. J. Math. Anal. Appl., Volume 458, Issue 2, 15 February 2018, Pages 1091-1114.
  8. F. Gonçalves. Orthogonal Polynomials and Sharp Estimates for the Schrödinger Equation. International Mathematics Research Notices, Volume 2019, Issue 8, April 2019, Pages 2356-2383.
  9. F. Gonçalves. A Note on Band-limited Minorants of an Euclidean Ball. Proceedings of AMS, Volume 146, Number 5, May 2018, Pages 2063-2068.
  10. F. Gonçalves. An Uncertainty Principle for Roots. CMS Notes, Vol. 40, no.4, September 2017.                  
  11. F. Gonçalves, Diogo Oliveira e Silva and Stefan Steinerberger. Hermite Polynomials, Linear Flows on the Torus, and an Uncertainty Principle for RootsJ. Math. Anal. Appl. 451 (2017), issue 2, p. 678-711.
  12. F. Gonçalves. Interpolation formulas with derivatives in de Branges Spaces. Trans. Amer. Math. Soc. 369 (2017), 805-832.
  13. F. Gonçalves. A Central Limit Theorem for Operators. Journal of Functional Analysis, v. 271 (6), p. 1585-1603, (2016).
  14. Emanuel Carneiro and F. Gonçalves. Extremal problems in de Branges spaces: the case of truncated and odd functions. Mathematische Zeitschrift, v. 280, p. 17-45, (2015).
  15. F. Gonçalves, Michael Kelly and José Madrid. One-sided Band-limited Approximations of Some Radial Functions. Bulletin of Brazilian Mathematical Society, v. 46, no. 4, pp. 563-599 (2015).

Preprints (submitted)

  1. F. Gonçalves and João P. G. Ramos. A note on discrete Heisenberg uniqueness pairs for the parabola.    
  2. F. Gonçalves and Don Zagier. Strichartz Estimates with Broken Symmetries.    
  3. F. Gonçalves and João P. G. Ramos. Bounds for the Lonely Runner Problem via Linear Programming.    
  4. F. Gonçalves, Diogo Oliveira e Silva and João P. G. Ramos. New Sign Uncertainty Principles.                 
  5. F. Gonçalves and Friedrich Littmann. Mean Convergence of Entire Interpolations in Weighted Space.

Work in Progress (almost there; tentative title)

  1. Jacob Carruth, Noam D. Elkies, F. Gonçalves and Michael Kelly. On Selberg's Box-Minorant Problem.

Design a free website - Details here